# SDR UALA2011120506653

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SPLICE IS CORRODED AT BS 365 AND RBL 45.  MAJOR REPAIR ACCOMPLISHED.  REMOVED SPLICE AND FABRICATED A NEW REPAIR SPLICE AND SHIM PER REO G14273, REV A, AND UAL EVA 81560 AND INSTALLED ON NON ROUTINE 27862.
